MathSciNet Relay Station
MathSciNet bibliographic data
MR1076576 (92a:60159) 60J15
Northshield, S. Geodesics and bounded harmonic functions on infinite planar graphs. Proc. Amer. Math. Soc. 113 (1991), no. 1, 229–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement